October 2nd, 2008, 12:29 AM
pulse 109 at rest - night of day 1
I started phen 30 mg this morning at 7 am. Tonight I took my BP and pulse at the drugstore. BP high for me (129/80) but what really upset me was my pulse of 109. I took it 3 times and same pulse rate! I just had my hubby take it the old fashioned way and it was 96. He said he also hears it periodically palping. When I tried the phen mid September for 5 days this is why I quit! The only other time I got palps was if I drank WAY too much coffee. I also feel "reved" up at times.....even tonight.
Anyway, do you think I should ask to move down to the 15 mg tablet or just give up on the whole darn thing? I dont want to screw up my heart, but isn't this sort of common for all on a stimulant like this? Who can relate?
p.s. does the fact that my heart is palping indicate that I already have a weaker heart? It seems like some of you have NO heart/pulse/anxiety like symptoms.
October 2nd, 2008, 07:12 AM
When I started on phen my doctor did an EKG and full blood work. To make sure that my heart and everything was good!! Did your dr do either of these? If you are very scared then I would suggest you call your doctors office today when they open. If you are taking a tablet (not the capsule) then try taking just half this morning.
Height 5' 1"
HW 178 12/09/08 (WW)
WT 169.5 8/6/08 Dr Consult
SW 173 8/11/08 Dr Start Phen
W1 168 9/08/08 Dr
W2 158 10/06/08 Dr
W3 154.5 11/3/08 Dr
W4 153.5 12/3/08 Dr
W5 149 01/07/08 Dr
W6 144.5 02/04/09 Dr
W7 142.0 03/04/09
CW 135 06/11/09 Dr
October 2nd, 2008, 10:04 AM
I had a full work-up and EKG in May, before I had a hysterectomy. I am also only 36 and have had no real health problems. I am WAY out of shape though. I am not taking the phen today. I am going to call my DR. because the pharmacist told me they sell a 15 mg tablet. I might try that tomm. I was up a good part of the night with feelings like I am racing or jumping out of my skin. The pharm said this should not be happening......that the 30mg is probably too much for my body.
Surely, this high pulse/high anxiety issue must happen to people withOUT heart problems. Perhaps some of us are just more sensitive to the drug (just like with caffeine, some people it doesnt effect and some it does).
In any event, I will be seeing my MD tomm. anyway because my son has a check-up. I will bring it up then.
October 2nd, 2008, 10:13 AM
October 3rd, 2008, 09:50 AM
i had the same problem. i'm 37 and healthy. i noticed however that when my heart started racing if i worried about it, i would panic and make it much worse. what works for me is deep breathing and compassionate self talk. what you do is talk to yourself! tell yourself that it's normal to have these feelings and it will pass. and that you're going to be fine and thin! it seriously works! good luck with it
October 3rd, 2008, 01:25 PM
hey my goal is also 135Lbs and this is my 5th day on Pen 37.5 and I felt the EXACT same way Mon until yesterday NO fast heart got great sleep and I feel back to normal today but I was feeling my heart speed just on a half but past 2 days I have taken a whole with NO problems to me the first 3 days were the craziest LOL...
By OhSnapitsME93 in forum My Experience with Phentermine
Last Post: February 25th, 2006, 09:52 AM
By Longview Mike in forum My Experience with Phentermine (Year 2005)
Last Post: April 11th, 2005, 02:43 AM
By AprilMichelle in forum My Experience with Phentermine (Year 2003)
Last Post: May 6th, 2003, 08:56 PM
By Ang1480 in forum Side-Effects of Phentermine
Last Post: November 12th, 2002, 10:57 AM
By Whowhon in forum My Experience with Phentermine (Year 2002)
Last Post: April 2nd, 2002, 06:57 PM
Search Engine Friendly URLs by vBSEO